Tapering Lyrica having anxiety/insomnia
I started at 50 mg then went to 300 mg briefly until we decided to taper off Lyrica all together. I am experiencing way too many memory / cognitive effects, double vision even. As I have begun the taper at 50 mg once a day, I’m noticing a high degree of anxiety, sleep disruption. Any one else? When will get better?
Interested in more discussions like this? Go to the Brain & Nervous System Support Group.
Connect

@normanchester I am so sorry you are having a tough time figuring out what works best for your body..thinking of you!! <3
-
Like -
Helpful -
Hug
3 Reactions@kadfrompa3232 Oh man, I am so sorry to hear about all of your falls, I hope you are feeling a bit safer now...I did experience some swelling on lyrica as well, I am sorry this hasn't worked well for you, but dont feel alone. I was there too, I have to wear compression gloves every day, for other reasons than lyrica, but dont feel too bad about needing more assiantnace. (I am also 29, may make you feel better or worse lol). I totally understand what you mean by the smallest nerve pains cause some of the worst days, or onset some really persistent nerve pain. I want you to know you are not alone and a kind reminder to breathe!
Kind regards <3
@ilamanda thank you blessings to you I hope everything works out for you
-
Like -
Helpful -
Hug
6 Reactions@normanchester I hope everything works out for you